Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A short proof of an existence theorem in constructive measure theory
HTML articles powered by AMS MathViewer

by Y. K. Chan PDF
Proc. Amer. Math. Soc. 48 (1975), 435-437 Request permission

Abstract:

The most important example of an integration space in the constructive measure theory of Bishop and Cheng is the couple $(X,\mu )$, where $X$ is a locally compact metric space and $\mu$ is a nonnegative linear function on the space of continuous functions of compact support on $X$. Bishop and Cheng’s proof that $(X,\mu )$ is indeed an integration space is rather involved. In this paper a much simpler proof is given.
References
  • Errett Bishop and Henry Cheng, Constructive measure theory, Memoirs of the American Mathematical Society, No. 116, American Mathematical Society, Providence, R.I., 1972. MR 0499047
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A30, 02E99
  • Retrieve articles in all journals with MSC: 28A30, 02E99
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 435-437
  • MSC: Primary 28A30; Secondary 02E99
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0364590-5
  • MathSciNet review: 0364590